MAUDE Adverse Event Report: DePuy Mitek LLC US VAPR VUE WIRELESS FOOTSWITCH; Electrosurgical, Cutting & Coagulation & Accessories

DePuy Mitek LLC US VAPR VUE WIRELESS FOOTSWITCH; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number 227214
Medical Device Problem Codes Blocked Connection (2888); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
VAPR VUE WIRELESS FOOTSWITCH
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50214870
Report Number1221934-2026-03543
Device Sequence Number10009397
Product Code GEI
UDI-Device Identifier10886705009657
UDI-Public(01)10886705009657(10)incomplete
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K100638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown